Forum > Topic Details


Are There Any Long-Term Effects of Vidalista Professional Use?

Are There Any Long-Term Effects of Vidalista Professional Use?

by Rony meran (Posts: 0) » about 22 days ago

Vidalista Professional is a medication primarily used to treat erectile dysfunction. Its active ingredient is Tadalafil, which belongs to a class of drugs called phosphodiesterase type 5 inhibitors. Like other medications, Vidalista Professional may have some potential long-term effects, though they are generally rare and usually occur with prolonged and excessive use. Here are some potential long-term effects to be aware of: Priapism: This is a rare but serious condition where the penis remains erect for an extended period, typically lasting more than four hours. It can lead to tissue damage and permanent erectile dysfunction if not treated promptly. Vision Changes: Some users may experience changes in vision, including blurred vision, sensitivity to light, or difficulty distinguishing between blue and green colors. These effects are more common at higher doses and usually resolve once the medication is discontinued. Hearing Loss: In rare cases, Tadalafil and other similar medications have been associated with sudden hearing loss or ringing in the ears (tinnitus). If you experience any changes in your hearing while taking Vidalista Professional , it's essential to seek medical attention immediately. Cardiovascular Effects: Tadalafil can cause a temporary decrease in blood pressure, which may lead to dizziness, fainting, or even a heart attack or stroke, especially in individuals with pre-existing cardiovascular conditions. It's crucial to use this medication cautiously if you have a history of heart problems. Dependency: Although not a physiological long-term effect, there's a risk of psychological dependency on medications like Vidalista Professional for achieving or maintaining an erection. This can lead to performance anxiety and difficulties achieving erections without the medication.

(0) Answer(s)